# SDR SWAA2022030298824

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222A HAS PULLED THROUGH INSERT ON O/B EDGE / PULLED THROUGH INSERTS ON O/B EDGE AND ADDITIONAL DAMAGED ON UPPER AND LOWER SURFACE EDGE ON FWD CABIN FLOOR PANEL 222A REPAIRED IAW SRM 53-00-50-2R-4 DWG# 141A5810-122 59268U 2/22/19
